# SDR SWAA2016011147827

- Difficulty date: December 7, 2015
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N362SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26573
- Aircraft time: 74,646 hours, 62,173 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 57100009
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR WEB FASTENER HOLE COMMON TO UPPER CHORD, CRACKED AT RSS 220.  REPAIRED WEB IAW EA.
